# SDR DL757100896

- Difficulty date: April 12, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N612DL
- Make and model: Boeing 757232
- Aircraft serial: 22819
- Aircraft time: 75,499 hours, 37,625 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP ROWS 19-26. FOUND WIRE BROKEN AT CONNECTION ON ROW 26. REPLACED CONNECTOR. LIGHTS CHECK GOOD.
